# SDR DALA2019110306365

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 84,106 hours, 64,503 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT TAILCONE UNSAFE MESSAGE ON GROUND. DEFERRED PER MEL 53-00-01B. RELEASED TAIL CONE MECHANISM FOR MTC REF MD88 AMM 53-53. T/S PER MD88 WDM 53-73. FOUND INTERNAL HANDLE TAILCONE SWITCH INTERMITTENT. R/R SWITCH REF MD88 AMM 52-70. OPS CHECK GOOD. C/W RII INSTALL SWITCH + TAILCONE + SLIDE PER 53-53. RESECURED TAILCONE MECHANISM AND SLIDE AFTER MTC ACCOMPLISHED, REF MD88 AMM 53-53. MEL + PLACARD REMOVED NO (M) PROCEDURES. (LP6630196)
